advertisement
Question
Posted by: WENDY | 2008/08/12

Dizzy and tired

I have been taking c-lift for 5 months and recently came off them. Since then i have been feeling dizzy and tired most of the time. Feeling dizzy is getting worse and I have low blood pressure which is also a new thing. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

A variety of such symptoms may occur if one suddenly stops such meds, and these fade in time, but if they're severe, its usually best to go back onto the full dose of the meds, and then, with your doc's advice, coming of them gradually over a longer period of time than you have just done.
You don't mention whether yopu stopped of your own accord ( generally, a wise doc recommends that we remain on an AD for at least 6 to 9 months to reduce the risk of a return of the Depression ) or on your own decision.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement